CBS 2018-19 schedule - Canadian TV, Computing and Home Theatre Forums
 6Likes
Reply
 
LinkBack Thread Tools Search this Thread Display Modes

post #1 of 64 (permalink) Old 2018-05-16, 12:13 AM Thread Starter
Moderator
 
Join Date: Aug 2005
Location: Winnipeg, MB
Posts: 15,200
CBS 2018-19 schedule

The U.S. networks will be announcing their fall schedules this week. To get things started, here are the series from the current season:

Renewed: The Amazing Race, The Big Bang Theory, Big Brother (summer 2018), Big Brother:Celebrity Edition, Blue Bloods, Bull, Criminal Minds, Elementary, Hawaii Five-0, Instinct, Life in Pieces, MacGyver, Madam Secretary, Man With a Plan, Mom, NCIS, NCIS:Los Angeles, NCIS:New Orleans, Ransom, SEAL Team, Survivor, S.W.A.T., Young Sheldon

Canceled: 9JKL, Code Black, Kevin Can Wait, Living Biblically, Me Myself & I, Salvation, Scorpion, Superior Donuts, Wisdom of the Crowd, Zoo

TBA: Undercover Boss

Last edited by Dr.Dave; 2018-12-02 at 01:25 PM. Reason: Code Black
Dr.Dave is offline  
Sponsored Links
Advertisement
 
post #2 of 64 (permalink) Old 2018-05-16, 09:18 AM Thread Starter
Moderator
 
Join Date: Aug 2005
Location: Winnipeg, MB
Posts: 15,200
CBS FALL PRIMETIME 2018-19 SCHEDULE
(N=New, NTP=New Time Period) All Times ET/PT

MONDAY
8:00-8:30 PM THE NEIGHBORHOOD (N)
8:30-9:00 PM HAPPY TOGETHER (N)
9:00-10:00 PM MAGNUM P.I. (N)
10:00-11:00 PM BULL (NTP)

TUESDAY
8:00-9:00 PM NCIS
9:00-10:00 PM FBI (N)
10:00-11:00 PM NCIS: NEW ORLEANS

WEDNESDAY
8:00-9:00 PM SURVIVOR
9:00-10:00 PM SEAL TEAM
10:00-11:00 PM CRIMINAL MINDS

THURSDAY
8:00-8:30 PM THE BIG BANG THEORY
8:30-9:00 PM YOUNG SHELDON
9:00-9:30 PM MOM
9:30-10:00 PM MURPHY BROWN (NTP)
10:00-11:00 PM S.W.A.T.

FRIDAY
8:00-9:00 PM MACGYVER
9:00-10:00 PM HAWAII FIVE-0
10:00-11:00 PM BLUE BLOODS

SATURDAY
8:00-9:00 PM CRIMETIME SATURDAY
9:00-10:00 PM CRIMETIME SATURDAY
10:00-11:00 PM 48 HOURS

SUNDAY
7:00-8:00 PM 60 MINUTES
8:00-9:00 PM GOD FRIENDED ME (N)
9:00-10:00 PM NCIS: LOS ANGELES
10:00-11:00 PM MADAM SECRETARY

CBS will once again present original programming throughout the full season, rolling out new dramas THE CODE and THE RED LINE; new comedy FAM, and returning favorites ELEMENTARY, INSTINCT, LIFE IN PIECES, MAN WITH A PLAN, CELEBRITY BIG BROTHER and the award-winning reality series THE AMAZING RACE.

See the Press Release for new show descriptions and more info.

Last edited by Dr.Dave; 2018-05-16 at 09:33 AM.
Dr.Dave is offline  
post #3 of 64 (permalink) Old 2018-07-09, 09:23 PM Thread Starter
Moderator
 
Join Date: Aug 2005
Location: Winnipeg, MB
Posts: 15,200
CBS Announces Fall 2018-2019 Primetime Premiere Dates

Monday, Sept. 24
8:00-8:30 PM THE BIG BANG THEORY (12th Season Premiere)
8:30-9:00 PM YOUNG SHELDON (2nd Season Premiere)
9:00-10:00 PM MAGNUM P.I. (SERIES DEBUT)
10:00-11:00 PM BULL (3rd Season Premiere/New Time Period)

Tuesday, Sept. 25
8:00-9:00 PM NCIS (16th Season Premiere)
9:00-10:00 PM FBI (SERIES DEBUT)
10:00-11:00 PM NCIS: NEW ORLEANS (5th Season Premiere)

Wednesday, Sept. 26
8:00-9:30 PM SURVIVOR (90-Minute 37th Season Premiere)
9:30-11:00 PM BIG BROTHER (90-Minute Season Finale)

Thursday, Sept. 27
8:00-8:30 PM THE BIG BANG THEORY (Regular Time Period)
8:30-9:00 PM YOUNG SHELDON (Regular Time Period)
9:00-9:30 PM MOM (6th Season Premiere)
9:30-10:00 PM MURPHY BROWN (NTP)
10:00-11:00 PM S.W.A.T. (2nd Season Premiere)

Friday, Sept. 28
8:00-9:00 PM MACGYVER (3rd Season Premiere)
9:00-10:00 PM HAWAII FIVE-0 (9th Season Premiere)
10:00-11:00 PM BLUE BLOODS (9th Season Premiere)

Saturday, Sept. 29
8:00-9:00 PM CRIMETIME SATURDAY
9:00-11:00 PM 48 HOURS (2-Hour 31st Season Premiere)

**Sunday, Sept. 30
7:30-8:30 PM 60 MINUTES (51st Season Premiere)
8:30-9:30 PM GOD FRIENDED ME (SERIES DEBUT)
9:30-10:30 PM NCIS: LOS ANGELES (10th Season Premiere)

Monday, Oct. 1
8:00-8:30 PM THE NEIGHBORHOOD (SERIES DEBUT)
8:30-9:00 PM HAPPY TOGETHER (SERIES DEBUT)
9:00-10:00 PM MAGNUM P.I.
10:00-11:00 PM BULL

Wednesday, Oct. 3
8:00-9:00 PM SURVIVOR (Regular Time Period)
9:00-10:00 PM SEAL TEAM (2nd Season Premiere)
10:00-11:00 PM CRIMINAL MINDS (14th Season Premiere)

Saturday, Oct. 6
8:00-9:00 PM CRIMETIME SATURDAY
9:00-10:00 PM CRIMETIME SATURDAY
10:00-11:00 PM 48 HOURS (Regular Time Period)

Sunday, Oct. 7
7:00-8:00 PM 60 MINUTES (Regular Time Period)
8:00-9:00 PM GOD FRIENDED ME (Regular Time Period)
9:00-10:00 PM NCIS: LOS ANGELES (Regular Time Period)
10:00-11:00 PM MADAM SECRETARY (5th Season Premiere)

**Denotes Football Doubleheader

Note that THE BIG BANG THEORY and YOUNG SHELDON will air on Monday, Sept. 24 with more new episodes on Thursday.

This will mess with CTV's Sept. 24 schedule which would have been the premiere of Season 2 of THE RESIDENT.
Dr.Dave is offline  
 
post #4 of 64 (permalink) Old 2018-07-16, 11:44 AM Thread Starter
Moderator
 
Join Date: Aug 2005
Location: Winnipeg, MB
Posts: 15,200
Season 3 of Ransom has been greenlit for 13 episodes, which will shoot in Budapest, Hungary, beginning in October 2018 and premiere next year on Global in Canada and CBS in the U.S.

Global TV Press Release
Dr.Dave is offline  
post #5 of 64 (permalink) Old 2018-07-17, 09:04 PM Thread Starter
Moderator
 
Join Date: Aug 2005
Location: Winnipeg, MB
Posts: 15,200
The 61ST ANNUAL GRAMMY AWARDS will be broadcast LIVE from the Staples Center Sunday, Feb. 10 (8:00-11:30 PM, live ET/5:00-8:30 PM, live PT). Nominations will be announced on Wednesday, Dec. 5. (Source)
Dr.Dave is offline  
post #6 of 64 (permalink) Old 2018-08-13, 09:52 AM Thread Starter
Dr.Dave is offline  
post #7 of 64 (permalink) Old 2018-08-22, 11:23 PM Thread Starter
Moderator
 
Join Date: Aug 2005
Location: Winnipeg, MB
Posts: 15,200
The number one comedy in the world, The Big Bang Theory, will end its successful run in May 2019 as the longest-running multi-camera series in television history. Warner Bros. Television and Chuck Lorre Productions will bring the Emmy-nominated comedy series to a close at the end of season 12 with a record-breaking 279 episodes. The final season of The Big Bang Theory will debut Monday, September 24 (8/7c) on CBS before moving to its regular time period on Thursday, September 27 (8/7c). (Full Press Release)
Dr.Dave is offline  
post #8 of 64 (permalink) Old 2018-08-27, 08:19 PM Thread Starter
Moderator
 
Join Date: Aug 2005
Location: Winnipeg, MB
Posts: 15,200
CBS FALL PREVIEW will be broadcast Monday, Sept. 10 (8:30-9:00 PM, ET/PT.) (Source)
Dr.Dave is offline  
post #9 of 64 (permalink) Old 2018-09-11, 01:32 PM Thread Starter
Moderator
 
Join Date: Aug 2005
Location: Winnipeg, MB
Posts: 15,200
The 54TH ACADEMY OF COUNTRY MUSIC AWARDS will broadcast LIVE from MGM Grand Garden Arena in Las Vegas Sunday, April 7, 2019 (8:00-11:00 PM, ET/delayed PT.) (Source)
Dr.Dave is offline  
post #10 of 64 (permalink) Old 2018-09-20, 01:10 AM Thread Starter
Moderator
 
Join Date: Aug 2005
Location: Winnipeg, MB
Posts: 15,200
The premiere of the MURPHY BROWN revival will feature an extended episode on Thursday, Sept. 27 (9:30-10:05 PM, ET/PT). Following MURPHY BROWN, the second season premiere of S.W.A.T. will air 10:05-11:05 PM, ET/PT. THE LATE SHOW with STEPHEN COLBERT will begin at its regularly scheduled time, 11:35 PM, ET/PT. (Source)
Dr.Dave is offline  
post #11 of 64 (permalink) Old 2018-10-13, 12:04 PM Thread Starter
Moderator
 
Join Date: Aug 2005
Location: Winnipeg, MB
Posts: 15,200
CBS has given a full-season order of 22 episodes to new drama series FBI. (Source)

----

CBS News will deliver comprehensive coverage and on midterm election night, Nov. 6, on the CBS Television Network; CBSN; and all CBS News platforms including CBS Radio and CBSNews.com. Coverage starts on the CBS Television Network at 8:00 PM with a special primetime update and will continue from 9:00 PM to 11:00 PM, ET. (Source)

The other U.S. networks will probably schedule reruns so they can break in with updates.

Last edited by Dr.Dave; 2018-10-13 at 12:25 PM. Reason: added election
Dr.Dave is offline  
post #12 of 64 (permalink) Old 2018-10-17, 11:37 AM Thread Starter
Moderator
 
Join Date: Aug 2005
Location: Winnipeg, MB
Posts: 15,200
CBS announced today that the new global talent competition THE WORLD’S BEST will premiere immediately following SUPER BOWL LIII on Sunday, Feb. 3, 2019 (10:00-11:00 PM, ET/7:00-8:00 PM, PT, time is approximate after post-game coverage). (Source)

----

Garth Brooks will premiere his new primetime television special, GARTH: LIVE AT NOTRE DAME!, Sunday, Dec. 2 (8:00-10:00 PM, ET/PT). The live concert will be recorded at Notre Dame Stadium, at the University of Notre Dame in Notre Dame, Indiana, on Saturday, Oct. 20. (Source)
Dr.Dave is offline  
post #13 of 64 (permalink) Old 2018-10-21, 12:48 PM Thread Starter
Moderator
 
Join Date: Aug 2005
Location: Winnipeg, MB
Posts: 15,200
THE 73rd ANNUAL TONY AWARDS will be broadcast live from Radio City Music Hall in New York City, Sunday, June 9, 2019 (8:00-11:00 PM, live ET/delayed PT) on CBS. (Source)

----

CBS has given full-season orders to the new dramas GOD FRIENDED ME and MAGNUM P.I. and the freshman comedy THE NEIGHBORHOOD for the 2018-2019 broadcast season. (Source)
Dr.Dave is offline  
post #14 of 64 (permalink) Old 2018-10-23, 06:09 PM Thread Starter
Moderator
 
Join Date: Aug 2005
Location: Winnipeg, MB
Posts: 15,200
The 62nd Annual GRAMMY Awards to Air Live on Sunday, Jan. 26, 2020
The 63rd Annual GRAMMY Awards to Air Live on Sunday, Jan. 31, 2021

Full Press Release
Dr.Dave is offline  
post #15 of 64 (permalink) Old 2018-11-07, 11:42 AM Thread Starter
Moderator
 
Join Date: Aug 2005
Location: Winnipeg, MB
Posts: 15,200
CBS Holiday Specials! | TheFutonCritic.com

Thursday, Nov. 22:
THE THANKSGIVING DAY PARADE ON CBS (9:00 AM-12:00 PM, live ET/8:00-11:00 AM, live CT/7:00-10:00 AM, live MT/1:00 PM-4:00 PM, delayed PT)

Friday, Nov. 23:
FROSTY THE SNOWMAN (8:00-8:30 PM, ET/PT)
FROSTY RETURNS (8:30-9:00 PM, ET/PT)

Saturday, Nov. 24:
ROBBIE THE REINDEER: HOOVES OF FIRE (8:00-8:30 PM, ET/PT)
ROBBIE THE REINDEER: LEGEND OF THE LOST TRIBE (8:30-9:00 PM, ET/PT)
THE STORY OF SANTA CLAUS (9:00-10:00 PM, ET/PT)

Tuesday, Nov. 27:
RUDOLPH THE RED-NOSED REINDEER (8:00-9:00 PM, ET/PT)

Sunday, Dec. 2:
GARTH: LIVE AT NOTRE DAME! (8:00-10:00 PM, ET/PT)

Friday, Dec. 14:
I LOVE LUCY CHRISTMAS SPECIAL (8:00-9:00 PM, ET/PT)
Featuring the colorized "The Christmas Episode" and newly colorized "Pioneer Women."

THE DICK VAN DYKE SHOW - NOW IN LIVING COLOR! (9:00-10:00 PM, ET/PT)
The two newly colorized back-to-back episodes "Where Did I Come From" and "Never Bathe on Saturday"

Friday, Dec. 21:
A HOME FOR THE HOLIDAYS: THE 20TH ANNIVERSARY (8:00-9:00 PM, ET/PT)

Wednesday, Dec. 26:
THE 41st ANNUAL KENNEDY CENTER HONORS (8:00-10:00 PM, ET/PT)
Dr.Dave is offline  
Reply

Tags
cbs , schedule

Quick Reply
Message:
Options

Register Now



In order to be able to post messages on the Canadian TV, Computing and Home Theatre Forums forums, you must first register.
Please enter your desired user name, your email address and other required details in the form below.

User Name:
Password
Please enter a password for your user account. Note that passwords are case-sensitive.

Password:


Confirm Password:
Email Address
Please enter a valid email address for yourself.

Email Address:
OR

Log-in










Thread Tools Search this Thread
Show Printable Version Show Printable Version
Email this Page Email this Page
Search this Thread:

Advanced Search
Display Modes
Linear Mode Linear Mode



Posting Rules  
You may post new threads
You may post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are On

 
For the best viewing experience please update your browser to Google Chrome